Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack

Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack

Brand: Nurofen
Categories: Medications, Cold & Flu, Pain Relief, Muscles, Migraine
Catalogue ID:1013020
Product Code: 9300711111356
Availability: In Stock
  • $18.99
    $17.99

    Save $1.00

Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. No water needed – just melts in your mouth.


Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you're out and about.


For the temporary relief of pain and/or inflammation associated with:

·         Headache

·         Migraine headache

·         Tension headache

·         Muscular pian

·         Cold and flu symptoms

·         Period pain

·         Dental pain

·         Sinus pain

·         Back pain

·         Arthritic pain

·         Reduces fever

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

ibuprofen 200 mg

Contains

Contains sucralose

Ingredients

Flavour, colloidal anhydrous silica, crospovidone, malic acid, mannitol, microcrystalline cellulose, sodium stearylfumarate, sucralose

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets initially, then 1 to 2 meltlets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old except on doctor’s advice. Store below 25°C.

Storage Instructions

Store below 30 degrees Celsius. Keep out of reach of children.

Product Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

Caution

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over, in children under 12 years of age Stop use and see your doctor immediately if you have an allergic reaction.

Safety Directions

WARNINGS Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines • During the last 3 months of pregnancy Unless a doctor has told you to, do not use: • For more than 3 days at a time • If you have asthma • If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines • If you are trying to become pregnant or during the first 6 months of pregnancy • In children suffering from chickenpox (varicella) • In children suffering from dehydration through diarrhoea and/or vomiting • If you are taking other medication regularly • If you are aged 65 years or over • In children under 12 years of age Stop use and see your doctor immediately if: • You have an allergic reaction Advisory statements: Contains sucralose Other information: Do not use if the blister foil is broken on first opening.

Tags: Nurofen Meltlets Pain Relief Berry Burst 200mg Ibuprofen 48 Value Pack, 9300711111356, Muscles

Pharmacy Action Colox Senna 200 Tablet

For effective relief from constipation..

$6.99
Best Price Ex Tax: $6.35

Heel Engystol 50 Tablets

Engystol is a homeopathic preparation which has been scientifically proven to significantly reduce t..

$33.50
Best Price Ex Tax: $30.45

Natures Way Activated Curcumin 90 Tablets

Nature's Way Activated Curcumin is specially formulated to contain the active compound found in turm..

$34.49
Best Price Ex Tax: $31.35

Ethical Nutrients Mega Zinc 40mg 120 Tablets

Support general immunity and prevent dietary zinc deficiency in adultsEthical Nutrients Mega Zinc ha..

$28.99
Best Price Ex Tax: $26.35

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email